Skip to Main content Skip to Navigation
Journal articles

Realizable Galois module classes over the group ring for non abelian extensions

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03165412
Contributor : Marie Zoia Connect in order to contact the contributor
Submitted on : Wednesday, March 10, 2021 - 4:13:59 PM
Last modification on : Tuesday, October 19, 2021 - 4:14:02 PM

Links full text

Identifiers

Collections

Citation

Nigel Byott, Bouchaïb Sodaïgui. Realizable Galois module classes over the group ring for non abelian extensions. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2013, 63 (1), p. 303-371. ⟨10.5802/aif.2762⟩. ⟨hal-03165412⟩

Share

Metrics

Record views

35